Academic Journals Database
Disseminating quality controlled scientific knowledge

The pseudo inverse matrices to solve general fully fuzzy linear systems

ADD TO MY LIST
 
Author(s): S. Moloudzadeh | P. Darabi | H. Khandani

Journal: Journal of Soft Computing and Applications
ISSN 2195-576X

Volume: 2013;
Start page: 1;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fully fuzzy linear system (FFLS) | Overdetermined linear system | Pseudo inverse matrix | Underdetermined linear"/>

ABSTRACT
In this paper, we present a solution of an arbitrary general fully fuzzy linear systems $(FFLS)$ in the form $widetilde{A}otimes widetilde{x}=widetilde{b}$. Where coefficient matrix $widetilde{A}$ is an ${m imes n}$ fuzzy matrix and all of this system are elements of $LR$ type fuzzy numbers. Our method discuss a general $FFLS$ (square or rectangle fully fuzzy linear systems with trapezoidal or triangular $LR$ fuzzy numbers). To do this, we transform fully fuzzy linear system in to two crisp linear systems, then obtain the solution of this two systems by using the pseudo inverse matrix method. Numerical examples are given to illustrate our method.
Affiliate Program      Why do you need a reservation system?